MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC DAVINCI SI; PATIENT SIDE CART, RECERTIFIED

INTUITIVE SURGICAL, INC DAVINCI SI; PATIENT SIDE CART, RECERTIFIED
Model Number 380686-04
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/08/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a da vinci-assisted inguinal hernia surgical procedure, the customer had recoverable fault on the patient side manipulator (psm) 3.The customer reported that before docking the system displayed the errors 10025, 25553, 31004 recoverable faults and the non-recoverable fault 252.The customer restarted the system and disabled the psm3 and start the docking with just two arms.The system presented the errors on startup.The procedure was completed with no reported injury.Intuitive surgical, inc.(isi) followed up with the reporter and obtained the following additional information: the ports were placed prior to issue being identified.
 
Additional Manufacturer Narrative
An intuitive surgical, inc.(isi) field service engineer (fse) was dispatched to the customer site to further investigate the reported event.Based on the field evaluation, this reported event was confirmed.The errors 25554, 25553 related to the remote arm controller (rac) board and the errors 23016, 23004 related to the patient side manipulator (psm).The fse replaced the psm and rac to resolve the issue.The system was tested and verified as ready for use.Isi has not received the da vinci products with an alleged issue to perform failure analysis.A follow-up mdr will be submitted if the product is returned and evaluated and/or if additional information is received.
 
Additional Manufacturer Narrative
The remote arm controller (rac) board has been returned and evaluated by the failure analysis (fa) team.The unit was returned for fa, but the reported failure could not be reproduced.The rac was installed onto surgeon side console test system.It started up with no problems or errors and continued where it ran 10x power cycle and sat idle for one hour.After it was tested on the printed circuit assembly (pca) system and fa was unable to replicate the reported error 25553 and 25593.

Brand Name
DAVINCI SI
Common Device Name
PATIENT SIDE CART, RECERTIFIED
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key19218287
Report Number2955842-2024-13972
Device Sequence Number6960751
Product Code NAY
UDI-Device Identifier00886874110775
UDI-Public(01)00886874110775
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K081137
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 04/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number380686-04
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/05/2024
Supplement Date Received by Manufacturer05/21/2024
Initial Report FDA Received Date04/30/2024
Supplement Report FDA Received Date06/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES.
Patient SexUnknown